Soldatov Vitalii Oleksandrovych
Publications
Soldatov V. O. at Scopus
Soldatov V. O at mathscinet
Soldatov V. O at Google Scholar
1. Soldatov V. O. Solvability of linear boundary-value problems for ordinary differential systems in the space $C^n$ (in Ukrainian),
Ukr. Mat. Zh., 2025 V.77, No 3 (Accepted for publication) arXiv.2412.20876
2. Murach A. A., Pelekhata O. B., Soldatov V. O. Approximation Properties of Solutions to Multipoint Boundary-Value Problems,
Ukr. Math. J, 2021, V.73, No.3, P. 399–413. DOI:10.1007/s11253-021-01951-w
3. Masliuk H., Pelekhata O., Soldatov V. Approximation properties of multipoint boundary-value problems,
Methods of Functional Analysis and Topology, 2020, V. 26, No. 2, P. 119–125. DOI:10.31392/MFAT-npu26_2.2020.04
4. Masliuk H., Soldatov V. One-dimensional parameter-dependent boundary-value problems in Hölder spaces,
Methods of Functional Analysis and Topology, 2018, Vol. 24, No. 2, 143-151. arXiv:1802.02019 pdf
5. Masliuk H. O., Soldatov V. O. Approximation properties of multipoint boundary-value problems that are total with respect to the spaces $C^{(n)}$.(in Ukrainian),
Transactions of Institute of Mathematics of NAS of Ukraine, 2017, Vol. 14, No. 3, Kyiv: Institute of Mathematics, NAS of Ukraine, 253-264. Full text pdf
6. Soldatov V. O. Criterion of continuity with respect to parameter of solutions of multipoint boundary-value problems (in Ukrainian),
Transactions of Institute of Mathematics of NAS of Ukraine, 2017, Vol. 14, No. 3, Kyiv: Institute of Mathematics, NAS of Ukraine, 319-331. Full text pdf
7. Mikhailets V. A., Murach A. A., Soldatov V. A criterion for continuity in a parameter of solutions to generic boundary-value problems for higher-order differential systems,
Methods of Functional Analysis and Topology, 2016, Vol. 22, No. 4, 375-386. arXiv:1610.07996
8. Murach A. A., Soldatov V. Continuity in a parameter of solutions to linear boundary-value problems in Hölder–Zygmund spaces (in Ukrainian),
Reports of NAS of Ukraine, 2016, no. 10, 15-21. doi:10.15407/dopovidi2016.10.015. Full text pdf
9. MikhailetsV. A. , Murach A. A. , Soldatov V. Continuity in a parameter of solutions to generic boundary-value problems,
Electronic Journal of Qualitative Theory of Differential Equations, 2016, No. 87, 1-16. arXiv:1604.07029
10. Soldatov V. O. Multipoint boundary-value problems for systems of first order differential equations in Hölder spaces. (in Ukrainian),
Transactions of Institute of Mathematics of NAS of Ukraine}, 2016, Vol. 13, No. 2, Kyiv: Institute of Mathematics, NAS of Ukraine, 267-280. Full text pdf
11. Murach A. A. , Soldatov V. O. Criterion of continuity with respect to parameter of solutions of boundary-value problems for systems of higher-order differential equations (in Ukrainian),
Transactions of Institute of Mathematics of NAS of Ukraine, 2016, Vol. 13, No. 1, Kyiv: Institute of Mathematics, NAS of Ukraine, 256-273. Full text pdf
12. Soldatov V. O. Multipoint boundary-value problems for systems of differential equations of higher order (in Ukrainian),
Transactions of Institute of Mathematics of NAS of Ukraine, 2015, Vol. 12, No. 2, Kyiv: Institute of Mathematics, NAS of Ukraine, 327-337. Full text pdf
13. Soldatov V. O. On the continuity in a parameter for the solutions of boundary-value problems total with respect to the spaces $C^{(n+r)}[a,b]$,
Ukr. Math. J., Vol. 67 (2015), No. 5, 785-794. doi:10.1007/s11253-015-1114-0.
Soldatov V. O at mathscinet
Soldatov V. O at Google Scholar
1. Soldatov V. O. Solvability of linear boundary-value problems for ordinary differential systems in the space $C^n$ (in Ukrainian),
Ukr. Mat. Zh., 2025 V.77, No 3 (Accepted for publication) arXiv.2412.20876
2. Murach A. A., Pelekhata O. B., Soldatov V. O. Approximation Properties of Solutions to Multipoint Boundary-Value Problems,
Ukr. Math. J, 2021, V.73, No.3, P. 399–413. DOI:10.1007/s11253-021-01951-w
3. Masliuk H., Pelekhata O., Soldatov V. Approximation properties of multipoint boundary-value problems,
Methods of Functional Analysis and Topology, 2020, V. 26, No. 2, P. 119–125. DOI:10.31392/MFAT-npu26_2.2020.04
4. Masliuk H., Soldatov V. One-dimensional parameter-dependent boundary-value problems in Hölder spaces,
Methods of Functional Analysis and Topology, 2018, Vol. 24, No. 2, 143-151. arXiv:1802.02019 pdf
5. Masliuk H. O., Soldatov V. O. Approximation properties of multipoint boundary-value problems that are total with respect to the spaces $C^{(n)}$.(in Ukrainian),
Transactions of Institute of Mathematics of NAS of Ukraine, 2017, Vol. 14, No. 3, Kyiv: Institute of Mathematics, NAS of Ukraine, 253-264. Full text pdf
6. Soldatov V. O. Criterion of continuity with respect to parameter of solutions of multipoint boundary-value problems (in Ukrainian),
Transactions of Institute of Mathematics of NAS of Ukraine, 2017, Vol. 14, No. 3, Kyiv: Institute of Mathematics, NAS of Ukraine, 319-331. Full text pdf
7. Mikhailets V. A., Murach A. A., Soldatov V. A criterion for continuity in a parameter of solutions to generic boundary-value problems for higher-order differential systems,
Methods of Functional Analysis and Topology, 2016, Vol. 22, No. 4, 375-386. arXiv:1610.07996
8. Murach A. A., Soldatov V. Continuity in a parameter of solutions to linear boundary-value problems in Hölder–Zygmund spaces (in Ukrainian),
Reports of NAS of Ukraine, 2016, no. 10, 15-21. doi:10.15407/dopovidi2016.10.015. Full text pdf
9. MikhailetsV. A. , Murach A. A. , Soldatov V. Continuity in a parameter of solutions to generic boundary-value problems,
Electronic Journal of Qualitative Theory of Differential Equations, 2016, No. 87, 1-16. arXiv:1604.07029
10. Soldatov V. O. Multipoint boundary-value problems for systems of first order differential equations in Hölder spaces. (in Ukrainian),
Transactions of Institute of Mathematics of NAS of Ukraine}, 2016, Vol. 13, No. 2, Kyiv: Institute of Mathematics, NAS of Ukraine, 267-280. Full text pdf
11. Murach A. A. , Soldatov V. O. Criterion of continuity with respect to parameter of solutions of boundary-value problems for systems of higher-order differential equations (in Ukrainian),
Transactions of Institute of Mathematics of NAS of Ukraine, 2016, Vol. 13, No. 1, Kyiv: Institute of Mathematics, NAS of Ukraine, 256-273. Full text pdf
12. Soldatov V. O. Multipoint boundary-value problems for systems of differential equations of higher order (in Ukrainian),
Transactions of Institute of Mathematics of NAS of Ukraine, 2015, Vol. 12, No. 2, Kyiv: Institute of Mathematics, NAS of Ukraine, 327-337. Full text pdf
13. Soldatov V. O. On the continuity in a parameter for the solutions of boundary-value problems total with respect to the spaces $C^{(n+r)}[a,b]$,
Ukr. Math. J., Vol. 67 (2015), No. 5, 785-794. doi:10.1007/s11253-015-1114-0.